# SDR DXTA2021100549910

- Difficulty date: October 4, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N780QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20568
- Aircraft time: 6,270 hours, 3,518 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: 700407021
- Part serial: P136417
- Condition: Damaged
- Location: Zone 400
- Stage of operation: UK
- How discovered: L
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

L FADEC FAIL AMBER CAS: INFLIGHT EXPERIENCED AN APPROX. 5 % N1 NEGATIVE POWER SURGE. CAUTION ANNUNCIATOR BRIEFLY ILLUMINATED WITH AMBER L FADEC FAIL EICAS MESSAGE ALSO WITH A NEGATIVE POWER SURGE. A TOTAL OF 3 POWER SURGES WERE OBSERVED // SIGN OFF // REMOVED CUSTOMERS NO.1 ENGINE P/N 70040702-1 S/N P1311229 TSN 6,290.5 CSN 3,752 FOR COMPRESSOR STALL INSPECTION AND SHOP REPAIRS. ALL WORK DONE IN ACCORDANCE WITH CL350 AMM  71-00-017-2-TA & AS907-2-1A ,LMM 72-05-22. INSTALLED REPAIRED ENGINE AS907-2-1A SIN P136417TO NO.1 POSITION OF N780QS CHALLENGER 350 SIN 20568 IN ACCORDANCE WITH AS907-2-1A LMM 72-05-22 & CL350 AMM 71-00-01. SERVICED ENGINE AND ATS WITH EASTMAN 2197 OIL. PERFORMED GROUND RUNS FOR LEAK CHECKS AND PERFORMANCE IN ACCORDANCE WITH AS907-2-1A LMM 72-05-22 AND CL350 AMM 71-00-01.
